# SDR 08FDEA02405

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521795
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK MID FAIRING, CRACK ON INNER SIDE OF MLG FLYING DOOR FWD HINGE CUT OUT ON FAIRING.  FABRICATED NEW DOUBLER, REF 727 51-20-1 PG 4, MATERIAL VERIFIED AS 7075-76 .050" REF BAC DWG 65-21795.  REPLACEMENT MATERIAL VERIFIED AS 7075-76 .050" BY A-TAG NR A03906.  TREATED AND PRIMED NEW DOUBLER.  REF 727-51-2, PG 1.  INSTALLED DOUBLER REF 727 SRM 51-30-2 PG1, TOP COATED REPAIR AREA OF NEW DOUBLER REF MM 51-20-013 PG -7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
